# SDR CA081122001

- Difficulty date: September 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 57,796 hours
- Engine: Pwa JT8D9A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND INSP, FOUND BELTFRAME AT 9G BULKHEAD CRACKED BY LT CARGO CAN CUTOUT. TEMPORARY REPAIR CARRIED OUT. A/C FERRIED. PERMANENT REPAIR CARRIED OUT.  ACFT RETURNED TO SERVICE.
